# SDR NACA2023120700003

- Difficulty date: December 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,701 hours, 18,809 cycles
- Engine: Pwa PW4062
- Engine time: 280 hours, 129 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND RH ENGINE FOUND NICKS ON BLADES 9,14,15, 20 AND 36. ALL NICKS BLENDED PER AMM 72-31-02. NDT DEFERRED, ALL BLADES NDT CHECKED GOOD.
